Vol. 13, No. 8, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Manin's $b$-constant in families

Akash Kumar Sengupta

Vol. 13 (2019), No. 8, 1893–1905
DOI: 10.2140/ant.2019.13.1893
Abstract

We show that the b-constant (appearing in Manin’s conjecture) is constant on very general fibers of a family of algebraic varieties. If the fibers of the family are uniruled, then we show that the b-constant is constant on general fibers.

Keywords
Manin's conjecture, minimal model program, rational points, Néron–Severi group
Mathematical Subject Classification 2010
Primary: 14E30
Secondary: 14G05
Milestones
Received: 21 August 2018
Revised: 20 January 2019
Accepted: 10 March 2019
Published: 9 October 2019
Authors
Akash Kumar Sengupta
Princeton University
Princeton, NJ
United States